# SDR UPS805142

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED, ESCAPE SLIDE PRESSURE BELOW LIMITS AND DUE 12/95.  REMOVED AND REPLACED SLIDE PER M/M 25-60-01, CHECKS OK.
